# SDR IPXA11665655

- Difficulty date: March 14, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 37,781 hours, 11,738 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T153918
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING - INBD AILERON INBD HINGE BEARING SUPPORT RIB AFT FLANGE FOUND CRACKED.  RT WING - INDB AILERON HINGE SUPPORT RIB AFT FLANGE REPAIRED IAW HX RS NR R57-51-36986, REV A AND EO NR B767-5740-41962-A, ORG MAT'L DIE FORGING 7075-T73 CRACK LENGTH 1.5" FINAL CUTOUT SIZE IS 1.8 X 0.90 THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL AND 10133-2001-7075T6511 AS REPAIR CLIP, REPAIR SIZE IS 1.5" X 2".
